# SDR CALA2021081601349

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 68,023 hours, 24,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 3 EACH FASTENERS MISSING FROM #6 FLAP CANOE TAIL CONE RT WING. SEE PHOTO. ADDED PHOTO. REPLACED 3 EACH SCREWS REF IPC 27-51-18-01.
